# SDR YV3R2019080220151

- Difficulty date: July 17, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: F-HNC
- Make and model: Robsin R44
- Aircraft serial: 11468
- Aircraft time: 1,687 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 4127
- Condition: Defective
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4 ENGINE ROTOR NEEDLE FAILED IN FULL DOWN DEFLECTION IN FLIGHT.
